# SDR ASAA2012102393182

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69774772
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN CABIN UNDER FLOOR STRUCTURES, G4 GALLERY SUPPORT ANGLE UPPER SURFACE HAS CORROSION AROUND FASTENERS HOLES. BS 992.  RBL33-RBL47.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED FABRICATED AND REPLACED ZEE IAW DWG 69-77477 AND SRM 53-60-51, FIG 101, DETAIL 7.
